See Alike in...

Alike App

Browser

Mikkii

702d

I don't experience flashbacks (ptsd) much anymore but when I do I usually will feel physically ill and anxious for days after. Does this happen to anyone else? how do you handle this?

Top reply
    • mmikl633

      676d

      @mmikl633 Also think about signing up for Better Help, which is a counseling service that offers all kinds of free groupinars. I say free because once you are signed up for the service, they are included and cover all kinds of things you may find extremely helpful in this regard. Also included is a weekly therapy session. You can choose from a therapy inventory which counselor would be right for you, as they list their specialities in their bios. It’s not cheap per se, but it’s also not unmanageably high in price for the services you receive. Something to consider.

    • mmikl633

      676d

      This is very typical. I experience that as well, though flashbacks for me are fairly common. The anxiety absolutely flares up when these occur. Unfortunately, if benzodiazepines aren’t on the menu for you, you may need to look into coping mechanisms, maybe even unorthodox ones. You could Google coping mechanisms or techniques for anxiety and PTSD and see if anything comes up, as well as how to minimize PTSD flashbacks. There are also plenty of books for PTSD healing at your local Barnes and Nobles. I know they have interactive workbooks there as well if they are adequately stocked. This one’s a toughie though, so keep that chin up, and remember that anxiety is a dirty little liar sometimes.

      • mmikl633

        676d

        @mmikl633 Also think about signing up for Better Help, which is a counseling service that offers all kinds of free groupinars. I say free because once you are signed up for the service, they are included and cover all kinds of things you may find extremely helpful in this regard. Also included is a weekly therapy session. You can choose from a therapy inventory which counselor would be right for you, as they list their specialities in their bios. It’s not cheap per se, but it’s also not unmanageably high in price for the services you receive. Something to consider.

    • chronimontoe

      701d

      💕 Writing in my journal

    • LadyTauriel

      702d

      Every time. I can't sleep, my anxiety is sky high. I'm super jumpy. Don't want food. It absolutely sux.

    • BARBdwyre

      702d

      Yes!!! It's so hard. I need my propanolol for a few days after one.

    • squishy.sadness

      702d

      💕 oh man I know how that is. Tbh, I don't know how I could ever survive without cannabis. Lots of cannabis and comfort items. Eating can be really hard after a low period, so I treat myself to literally whatever sounds good so long as I'm actually eating

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion